Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
yes, this could be some sort of neuropathy.
you should get your magnesium levels checked.
low magnesium sometimes can cause nerves to not function correctly.
also low potassium can as well.
sometimes we can't find the cause of neuropathy
diabetes also has to be checked as well which can cause neuropathy.
if the neuropathy worsens, there are medications that your doctor can give you like gabapentin or pregabalin which could help your symptoms.
do you have a GP doctor you can see about this and see if it is neuropathy and check your blood levels?
Yes but not until next week as I am due on holiday tomorrow. I was hoping for some over-the-counter relief/resolutions, if possible?
not much available for neuropathy over the counter
you can try tylenol or advil and see if those help.
acupuncture can help but that might be hard to get on holiday.
sometimes some detracting creams like bengay or capsasum creams on the feet can distract you from the neuropathy pain.
Ok, are these purely pain relief or will anything herbal/over the counter also repair the nerves?
I would not start taking magnesium or potassium supplements until you get your blood levels checked to see if they are low
your body normally repairs nerves
100 mg of alpha-lipoic acid daily could help
Take one B-100 B-complex vitamin daily could help possibly.
excess B vitamin usually just goes out of the urine.
best of luck to you
let me know if you have other questions.
have a good rest of holiday.
if done for now, please leave positive feedback below the chat box.
you might have to scroll down to see the ratings area below.
you can always reach me as Dr. David if you have other questions.
thanks for using JustAnswer.com
do you see the ratings area below?
you are welcome